# SDR YENA2025082500876

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N991JT
- Make and model: Airbus A321-231
- Aircraft serial: 07994
- Aircraft time: 30,722 hours, 6,074 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 101, FLL-FLL. APU BLEED ON, SMELLED BURNING.  ACCOMPLISHED INFO NOTICE 2017-T015L PERFORMED LVL A ECS DECON. AIR QUALITY CHK GOOD. INSP FUSELAGE & APU NO ACTIVE LEAKS NOTED. APU WILL BE PLACED ON MEL. FOUND IN DIRTY CONDITION. REFER TO L/P 4291003-2..ACCOMPLSIHED ENG2 IDG LEAK AND OPS CHKS PER AMM 24-21-00 ALL CHKS GOOD.
